Started taken Nucynta last Friday. Took 2 tablets every 5 hrs for sciatica, short leg syndrome, TMJ, carpal tunnel. Today, I feel sick. Flu like feeling, acheing all over, like someone beat me with a baseball bat. Dry mouth. Anyways, today, I slept too long and I am shakey. I cannot possibly be going through withdrawal, can I? When I got up this morning, I was bound and determined NOT to take it anymore, but I felt bo bad, I took only 1, 50 mgs. I feel paranoid also. Tramadol never did this to me. Anyone else experience this? I also feel like I am on speed, but yet so tired. Dare not try to drive. I paid $40 for 120 pills. Had I not had ins., it would have cost $450.00. I hate to give up after 5 days, but do you think I should? I know I need to call the Dr and I will. Just wanted to share and get some feedback. I have never posted . I am 65 yrs old.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2014 • 5 answers
Updated 10 May 2013 • 4 answers
Updated 3 Mar 2014 • 1 answer
Updated 1 Jul 2015 • 3 answers
Updated 12 Dec 2015 • 1 answer